# SDR AALA20002042

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AISLE LIGHT AT ROW 21 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRES NEAR JETTISON HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
